# SDR UIEA2017072101253

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 146T10602
- Condition: Corroded
- Location: Roller Tray
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY SUPPORT AT BS 1197, RBL 8.5 FOUND CORRODED.  THE ROLLER TRAY SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 104.
